MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81715
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that difficulty removing the guidewire occurred.The target lesion was located in the severely tortuous and mildly calcified internal iliac artery (iia).An 18 165 cm transend guidewire was selected for endovascular aneurysm repair procedure.However, during the procedure, it was noted that the tip of the device got stuck and was damaged upon removal.The procedure was completed with another of the same device.No patient injury reported.
 
Event or Problem Description
It was reported that difficulty removing the guidewire occurred.The target lesion was located in the severely tortuous and mildly calcified internal iliac artery (iia).An 18 165cm transend guidewire was selected for endovascular aneurysm repair procedure.However, during the procedure, it was noted that the tip of the device got stuck and was damaged upon removal.The procedure was completed with another of the same device.No patient injury reported.It was further reported that the target lesion has no stenosis.The device was bent/kinked.The tip of the wire broke and could not be reshaped.The coil was removed together with the catheter.No additional interventions were performed.For the coil stuck, the catheter was removed, and both the delivery wire and coil were withdrawn outside the body so the procedure could continue.
 
Additional Manufacturer Narrative
B5.Describe event or problem: was updated per the additional information provided.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20348523
Report Number2124215-2024-61208
Device Sequence Number7931428
Product Code DQX
UDI-Device Identifier08714729326304
UDI-Public08714729326304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number81715
Device Catalogue Number81715
Device Lot Number0033919754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/25/2024
Date Device Manufactured04/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: RADIFOCUS; GUIDEWIRE: RADIFOCUS; INTRODUCER SHEATH: 16F DRYSEAL; INTRODUCER SHEATH: 16F DRYSEAL; MICRO CATHETER: BREAKTHROUGH 2 MARKER; MICRO CATHETER: BREAKTHROUGH 2 MARKER
Patient SexUnknown